WIT Press

Diffusion-convection Problems Using Boundary-domain Integral Formulation For Non-uniform Flows

Price

Free (open access)

Paper DOI

10.2495/FD940091

Volume

9

Pages

8

Published

1994

Size

655 kb

Author(s)

I. Zagar, L. Skerget & A. Alujevic

Abstract

The paper presents a new numarical approach for diffusion-convection prob- lems in non-uniform velocity field employing fundamental solution of the corresponding steady-state difusion-convection equation with constant co- efficients and an extreme concept of subdomain technique. Numerical ex- ample of steady state flow in two-dimensions is included to demostrate the accuracy present numerical technique. Introduction The diffusion-convection equation is one of the most basic governin equa- tion describing the transport phenomena in classical physic. However, it is still very difficult to numerically solve this type of equation, when the convection term is dominant. Most of the common numerical methods give emphasis on algorithms to suppress

Keywords